U.S. doctors online nowAsk doctors free
Nigeria
A 30-year-old male asked:

I started feeling lump last year after taking typhoid injection in my buttock when i sit but the lump is not external. no external inflammation.i feel pain in my leg,my arm,hip and tingling movement in my foot, leg with back ache.what's wrong please?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 51 years experience
It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor and discuss if you may be depressed. Counter-intuitive as it may seem, exercise may help. Start with low intensity exercise such as walking and gradually increase the intensity as tolerated. Drink more water. Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 5, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.